The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.01 - January (1996 vol.45)
pp: 97-103
ABSTRACT
<p><b>Abstract</b>—It is difficult to partition an arbitrary permutation into a minimum number of groups such that conflict-free paths for all source-destination pairs in each group can be established on an omega network. Based on linear algebra theory, this paper presents an optimal algorithm which solves this problem for the LC class of permutations on a large class of multi-stage networks. This algorithm extends the previous result which deals with the BPC class of permutations on the omega network.</p>
INDEX TERMS
k-extra-stage cube-type networks, LC permutations, multistage interconnection networks, optimization problems, permutation realization, routing.
CITATION
Qing Hu, Xiaojun Shen, Weifa Liang, "Optimally Routing LC Permutations on k-Extra-Stage Cube-Type Networks", IEEE Transactions on Computers, vol.45, no. 1, pp. 97-103, January 1996, doi:10.1109/12.481490
23 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool